# SDR P5CA9701389

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Wire
- Condition: Shorted
- Location: Lt Wing Le
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

OVERHEAT WARNING LIGHT FOR LEFT WING ON IN FLIGHT, LEFT WING ISOLATION VALVE AND ENGINES 1 AND 2 BLEED VALVES CLOSED AND LIGHT OFF.  FOUND WING OVERHEAT SENSOR S1052 DAMAGED.  DEACTIVATED AND DEFERED S 1052 PER MEL 26-22-1A.
